# SDR DALA2019101745961

- Difficulty date: October 14, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UPPER CHORD AREA BTW STA Y=1640 TO STA Y=1670 BL 0,PAX CABIN STRUCTURE (W4). CORRECTIVE ACTION: INTERCOSTAL ON STA 1660-1680 WAS REPLACED PER B757-200 SRM 51-40-02 PAR 4 AND 7.
